Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 78, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Oct 8, 2009, 12:12 PM CDT for 7 counties in Missouri. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2009, 12:12 PM CDT (17:12 UTC)
- Expired
- Oct 8, 2009, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 125 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 12:48 PM CDT | HEAVY RAIN 2.7 | Mexico, MO | TOTAL RECEIVED SINCE MIDNIGHT...OBSERVED FLOODING AND PONDING IN LOW LYING AREAS |
| Oct 8, 1:09 PM CDT | FLASH FLOOD | 1 Nnw Columbia, MO | COCORAHS OBSERVER REPORTED 4.49 INCHES OF RAINFALL MEASURED 1.4 MILES NORTHWEST OF COLUMBIA ENDING AT 12 NOON. |
| Oct 8, 1:09 PM CDT | HEAVY RAIN 4.49 | 1 Nnw Columbia, MO | COCORAHS OBSERVER REPORTED 4.49 INCHES OF RAINFALL MEASURED 1.4 MILES NORTHWEST OF COLUMBIA ENDING AT 12 NOON. |
| Oct 8, 2:10 PM CDT | HEAVY RAIN 3.8 | Williamsburg, MO | MISSOURI AG WEATHER STATION IN WILLIAMSBURG MISSOURI - EASTERN CALLAWAY COUNTY REPORTED 3.80 INCHES OF RAINFALL ENDING AT 210 PM CDT. |
| Oct 8, 2:14 PM CDT | FLASH FLOOD | 4 E Ashland, MO | HIGHWAY Y NEAR BOONE - CALLAWAY COUNTY LINE CLOSED DUE TO HIGH WATER. |
| Oct 8, 2:14 PM CDT | FLASH FLOOD | 6 Ne Columbia, MO | HINKSON CREEK ROAD APPROXIMATELY 6 MILES NORTHEAST OF COLUMBIA MO IS CLOSED DUE TO HIGH WATER. |
| Oct 8, 2:30 PM CDT | HEAVY RAIN 4 | 7 W Rhineland, MO | ON HWY 94 ALONG CALLAWAY MONTGOMERY COUNTY LINE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 081712
FFWLSX
MOC007-019-027-051-135-139-151-082300-
/O.NEW.KLSX.FF.W.0078.091008T1712Z-091008T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 PM CDT THU OCT 8 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
AUDRAIN COUNTY IN CENTRAL MISSOURI...
BOONE COUNTY IN CENTRAL MISSOURI...
CALLAWAY COUNTY IN CENTRAL MISSOURI...
COLE COUNTY IN CENTRAL MISSOURI...
MONITEAU COUNTY IN CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
OSAGE COUNTY IN CENTRAL MISSOURI...
* UNTIL 600 PM CDT
* AT 1205 PM CDT...A VERY SERIOUS FLASH FLOODING THREAT HAS DEVELOPED
OVER MID MISSOURI. RAINFALLS OF 3 TO 5 INCHES HAVE ALREADY
OCCURRED IN AN EAST-WEST BAND FROM WEST OF COLUMBIA TO NEAR
MONTGOMERY CITY...AND MORE RAIN IS ON THE WAY DURING
THE AFTERNOON AND EARLY EVENING.
DO NOT BE FOOLED BY THE BRIEF BREAK IN THE HEAVY RAIN THAT WILL
OCCUR EARLY THIS AFTERNOON. MORE RAIN...HEAVY AT TIMES...WILL
DEVELOP LATER THIS AFTERNOON AND INTO THE EARLY EVENING HOURS.
NUMEROUS ROADS ACROSS MID-MISSOURI WERE FLOODED AND CLOSED AT
MIDDAY...AND AS THE RAIN AND RUNOFF CONTINUES TRAVEL CONDITIONS
WILL BECOME MORE HAZARDOUS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING
TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ASHLAND...CALIFORNIA...CENTRALIA...
COLUMBIA...FULTON...HOLT S SUMMIT...JEFFERSON CITY...
LINN...MEXICO...MONTGOMERY CITY...
TIPTON...VANDALIA...WELLSVILLE...AUXVASSE...BELLFLOWER...
BIG SPRING...BRAZITO...BUELL...
CENTERTOWN...CHAMOIS...CLARKSBURG...
EASLEY...FARBER...FREEBURG...HALLSVILLE...HICKORY HILL...
HIGH POINT...JAMESTOWN...JONESBURG AND LADDONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. IF YOU COME
ACROSS A FLOODED ROAD TURN AROUND AND FIND ANOTHER ROUTE TO YOUR
DESTINATION. NO TRIP IS WORTH YOUR LIFE
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
&&
LAT...LON 3869 9284 3870 9261 3892 9250 3900 9257
3925 9243 3925 9232 3935 9231 3932 9144
3915 9142 3914 9126 3885 9128 3885 9142
3871 9144 3870 9166 3829 9165 3829 9219
3834 9241 3842 9241 3843 9263 3860 9284
$$
TRUETT1 follow-up statement
000
WGUS73 KLSX 082043
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
343 PM CDT THU OCT 8 2009
MOC007-019-027-051-135-139-151-082300-
/O.CON.KLSX.FF.W.0078.000000T0000Z-091008T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE MO-COLE MO-MONITEAU MO-CALLAWAY MO-MONTGOMERY MO-BOONE MO-
AUDRAIN MO-
343 PM CDT THU OCT 8 2009
...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR AUDRAIN...BOONE...
MONTGOMERY...CALLAWAY...MONITEAU...COLE AND OSAGE COUNTIES UNTIL 600
PM CDT...
AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF MODERATE TO OCCASIONALLY HEAVY RAINFALL PUSHING INTO CENTRAL
MISSOURI FROM WEST CENTRAL AND SOUTHWEST SECTIONS OF THE STATE.
THIS OCCASIONAL HEAVY RAIN WILL COMBINE WITH THE ALREADY SATURATED
GROUND AND ONGOING FLOODING TO ENHANCE THE FLASH FLOOD THREAT ACROSS
THE REGION.
NUMEROUS ROADS ACROSS MID-MISSOURI HAVE BEEN CLOSED DUE TO HIGH
WATER...AND ADDITIONAL CLOSINGS ARE CERTAINLY POSSIBLE AS WE HEAD
INTO THE EARLY EVENING RUSH HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ASHLAND...CALIFORNIA...CENTRALIA...COLUMBIA...FULTON...HOLT
S SUMMIT...JEFFERSON CITY...LINN...MEXICO...MONTGOMERY
CITY...TIPTON...VANDALIA...WELLSVILLE...AUXVASSE...BELLFLOWER...BIG
SPRING...BRAZITO...BUELL...CENTERTOWN...CHAMOIS...CLARKSBURG...EASLEY
...FARBER...FREEBURG...HALLSVILLE...HICKORY HILL...HIGH
POINT...JAMESTOWN...JONESBURG AND LADDONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE
ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON
FOOT OR IN A VEHICLE. BE CERTAIN TO OBEY ALL ROAD CLOSED
SIGNS...AND DONT ATTEMPT TO DRIVE AROUND BARRIERS. THEY ARE THERE
FOR YOUR PROTECTION.
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.
&&
LAT...LON 3869 9284 3870 9261 3892 9250 3900 9257
3925 9243 3925 9232 3935 9231 3932 9144
3915 9142 3914 9126 3885 9128 3885 9142
3871 9144 3870 9166 3829 9165 3829 9219
3834 9241 3842 9241 3843 9263 3860 9284
$$
TRUETTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 6:49 AM CDT, 5 hours 23 minutes earlier.
Area forecast discussion, Oct 8, 6:49 AM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
649 AM CDT THU OCT 8 2009
.DISCUSSION...
/415 AM CDT THU OCT 8 2009/
RAIN HAS FINALLY DEVELOPED AND INCREASED IN COVERAGE AND INTENSITY
SINCE MIDNIGHT...LIFTING NORTHWARD OVER FORECAST AREA...NOW MAINLY
ALONG THE I-70 CORRIDOR. LOW LEVEL JET NOT QUIET AS STRONG AS
ORIGINALLY FORECAST...BUT IS BEGINNING TO PICKUP. SO SHOULD STILL
SEE PLENTY OF GULF MOISTURE PULLED INTO THE REGION ON THE NOSE OF
THE STRONG SOUTH SOUTHWESTERLY LOW LEVEL JET. THIS IN CONJUNCTION
WITH STRONG WARM AIR ADVECTION AND LIFT ALONG DEVELOPING WARM
FRONT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH
18Z THEN BEGIN TO SHIFT EVER SO SLOWLY TO THE SOUTH OVER THE NEXT 24
HOURS.
BY THIS AFTERNOON THE LOW LEVEL JET WILL SHIFT MORE TO THE SOUTHWEST
AND THE WARM FRONT WILL TRANSITION TO A COLD FRONT. THE FRONT WILL
SLOWLY SLIDE BACK TO THE SOUTH AND EAST OVER THE REGION. WITH THE
HEAVIER RAIN FOCUSING FURTHER SOUTH...IT WILL MAINLY BE ALONG THE
I-44 CORRIDOR IN MO AND ALONG I-64 IN ILLINOIS. IN THE MEANTIME...
COULD SEE SOME MARGINALLY SEVERE HAIL WITH SOME OF THE STORMS. OVER
SOUTHEAST MO AND SOUTHERN IL...COULD SEE SOME DECENT INSTABILITY
AHEAD OF THE MAIN AREA OF RAIN AS WELL AS LOW LEVEL SHEAR AS SURFACE
LOW TRACKS ALONG THE BOUNDARY...WHICH WOULD ENHANCE ANY ACTIVITY
THAT FIRES IN THE AREA...SO SPC HAS PLACED THIS AREA IN A SLIGHT
RISK FOR TODAY WITH THE MAIN THREATS BEING DAMAGING WINDS AND
ISOLATED TORNADOES.
WITH SEVERAL ROUNDS OF HEAVY RAINFALL ESPECIALLY LATER IN THE DAY
TODAY AND INTO TONIGHT...A FLASH FLOOD WATCH REMAINS IN AFFECT FOR
AREAS ALONG AND SOUTH OF AN AUDRAIN COUNTY MO TO MONTGOMERY COUNTY
IL LINE FROM 12Z TODAY THROUGH 12Z FRIDAY. WE COULD SEE A LARGE AREA
OF 2 TO 4 INCHES OF RAINFALL WITH THIS SYSTEM WITH LOCALLY HIGHER
AMOUNTS POSSIBLE.
BY FRIDAY...WILL CONTINUE TO SEE DECENT RAINFALL OVER THE REGION
DURING THE MORNING HOURS...THEN TAPER OFF IN THE AFTERNOON. SO BROKE
THE POP GRID INTO TWO 6 HOUR PERIODS TO INDICATE THIS.
AFTER THAT...MAIN ISSUE WILL BE TEMPS FOR THE WEEKEND AND INTO EARLY
NEXT WEEK AS STRONG SURFACE RIDGE BUILDS IN BRINGING SOME OF THE
COLDEST AIR OF THE SEASON SO FAR...POTENTIALLY BRINGING THE FORECAST
AREA ITS FIRST FREEZE OF THE SEASON NEXT TUESDAY MORNING. WITH THIS
COLDER AIR...MODELS ARE TRYING TO BRING SOME LIGHT PCPN INTO THE
AREA SUNDAY NIGHT...WHICH COULD BE IN THE FORM OF SNOW AT
TIMES...BUT NOT YET...WILL KEEP IT ALL RAIN FOR NOW. BEYOND THAT NO
MAJOR CHANGES MADE TO REST OF EXTENDED FORECAST.
BYRD
&&
.AVIATION...
/546 AM CDT THU OCT 8 2009/
FOR THE 12Z TAFS...AREA OF RAIN AND EMBEDDED TSRA HAS BEEN GRADUALLY
SHIFTING NWD EARLY THIS MRNG...FINALLY MAKING IT TO UIN ATTM. MORE
SHRA AND TSRA HAVE DVLPD ACRS SERN KS AND THIS ACTIVITY SHOULD
SHIFT E-NEWD THRU THE TAF SITES THIS MRNG. LOOKING AT MDL RH FCSTS
AND MOS CLOUD CEILING GUIDANCE THE GENERAL TREND SHOULD BE LWRG
CLOUD HGTS WITH PREVAILING CEILINGS OF 1000-1500 FT COMMON BY AFTN
IN STL/SUS AND 500-1000 FT IN UIN AND COU. SHRA SHOULD SHIFT BACK
S OF UIN BY LT AFTN OR EVNG AS CDFNT DROPS SLOWLY SEWD THRU THE
CWA. AT LEAST LGT SHRA OR RA SHOULD CONT IN COU...STL AND SUS
DURING MUCH OF THE NGT. CEILING HGTS SHOULD BE QUITE LOW TGT
LIKELY LESS THAN 1000 FT ALONG WITH LGT FOG. THE SFC WND WILL BCM
NLY BY TGT AFTER THE FROPA.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
LINCOLN-MADISON-MONITEAU-MONTGOMERY-OSAGE-PIKE-REYNOLDS-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Oct 8, 4:31 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 431 AM CDT THU OCT 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 431 AM CDT THU OCT 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES CAN BE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE ALONG THE INTERSTATE 44 CORRIDOR IN MISSOURI AND THE INTERSTATE 64 CORRIDOR IN ILLINOIS. THIS HEAVY RAINFALL WILL LIKELY CAUSE SERIOUS FLOODING ON LOCAL STREAMS...CREEKS AND RIVERS. LOW LYING AREAS AND LOW WATER CROSSINGS MAY ALSO EXPERIENCE FLASH FLOODING. SEE FLASH FLOOD WATCH PRODUCT FOR SPECIFIC DETAILS ON THIS POSSIBLE FLOODING EVENT. ADDITIONALLY...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT...GENERALLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO CUBA MISSOURI LINE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL PERSIST ON FRIDAY BEFORE COMING TO AN END. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...MAINLY ALONG AND SOUTH OF A VANDALIA ILLINOIS TO VIBURNUM MISSOURI LINE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ASKED TO RELAY HEAVY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Oct 8, 11:51 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD COLUMBIA 38.95N 92.33W
10/08/2009 BOONE MO EMERGENCY MNGR
8 TO 12 INCHES OF WATER OVER THE ROAD AT THE 9200 BLOCK
OF ST CHARLES ROAD EAST
&&
EVENT NUMBER LSX0900146
JPLocal storm report, Oct 8, 11:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1150 AM HEAVY RAIN 3 SW FESTUS 38.19N 90.44W
10/08/2009 E1.50 INCH JEFFERSON MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0900147
JPLocal storm report, Oct 8, 12:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD VANDALIA 39.31N 91.49W
10/08/2009 AUDRAIN MO LAW ENFORCEMENT
ROUTE F CLOSED DUE TO 7 INCHES OF WATER OVER THE ROAD
&&
EVENT NUMBER LSX0900148
JPLocal storm report, Oct 8, 12:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 AM HEAVY RAIN 1 NNW OFALLON 38.80N 90.72W
10/08/2009 M2.89 INCH ST. CHARLES MO PUBLIC
2.89 MEASURED SO FAR BY COCORAHS OBSERVER
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER LSX0900144
JPLocal storm report, Oct 8, 12:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD FULTON 38.85N 91.95W
10/08/2009 CALLAWAY MO LAW ENFORCEMENT
VETERANS PARK STREET...ST LOUIS STREET...AND EWING
STREET ARE ALL CLOSED DUE TO 5 TO 8 INCHES OF WATER OVER
ROADWAYS
&&
EVENT NUMBER LSX0900149
JPLocal storm report, Oct 8, 12:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT THU OCT 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD WILLIAMSBURG 38.92N 91.70W
10/08/2009 CALLAWAY MO LAW ENFORCEMENT
CR 182 AND OLD HIGHWAY 40 ARE CLOSED DUE TO OVER 6
INCHES OF WATER OVER THE ROADWAY
&&
EVENT NUMBER LSX0900150
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:01 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Lincoln, Montgomery, Warren | 6 hr |
| Oct 8, 8:51 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Oct 8, 9:43 AM CDT | Flash Flood Warning | LSX | Cole, Moniteau, Osage | 3 hr |
| Oct 8, 9:58 AM CDT | River Flood Warning | LSX | Lincoln | 55 hr |
| Oct 8, 10:42 AM CDT | Flash Flood Warning | LSX | Audrain, Boone | 3 hr |
| Oct 8, 12:42 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis | 5 hr |
| Oct 8, 1:09 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade | 5 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Osage | 55 hr |
| Oct 8, 1:12 PM CDT | River Flood Warning | LSX | Cole | 66 hr |
| Oct 8, 6:04 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 9 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.